# SDR CALA2021120802284

- Difficulty date: December 6, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 110,740 hours, 17,064 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Part number: 311T345031843
- Condition: Cracked
- Location: #2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK RH PYLON ACCESS DOOR 442AL CUTOUT SKIN FOUND CRACKED TRANSFER REF NON-ROUTINE LP9132040 AND ORIGINATED BY EMP V896826 NO.2 PYLON INBOARD SKIN AT 442AL ACCESS DOOR CUTOUT PERMANENT REPAIRED AS PER ECRA5450-02695 REV A WORK ACCOMPLISHED BY MECHANIC V897467 INSPECTED BY V896825 ADD EMP:V896825 RII INSPECTED BY HX102369 ADD EMP:V896921
